Cart 0
Simply Right Low Dose Strength Adult Aspirin 81 mg Pain Reliever 730 Tablets 2 Bottles 2 x 365 (Compare to Bayer) NSAID - RokBuy - Health personal care -

Simply Right Low Dose Strength Adult Aspirin 81 mg Pain Reliever 730 Tablets 2 Bottles 2 x 365 (Compare to Bayer) NSAID

$ 11.69

Description Simply RightTM Low Strength Adult 81mg Aspirin is used for the temporary relief of minor aches and pains or as recommended by a doctor. Specifications •Simply RightTM Low Strength Adult 81mg Aspirin •2 - 365 tablets •Twin pack •NSAID pain reliever •Enteric safety coated •Laboratory tested, quality assured Active Ingredient (in each tablet): Aspirin 81mg (NSAID)...Purpose: Pain reliever. Inactive Ingredients: Corn starch, D&C yellow #10, FD&C yellow #6, hypromellose, methacrylic acid, microcystalline cellulose, polydextrose, polyethylene glycol, shellac wax, silica, simethicone, sodium bicarbonate, sodium lauryl sulfate, talc, titanium dioxide, triacetin, triethyl citrate. Nonsteroidal anti-infalmmatory drug. †This product is not manufactured or distributed by Bayer HealthCare LLC, owner of the registered trademark Bayerreg; Low Dose Aspirin.

  • Compare to Bayer Low Dose 81 mg Aspirin Active Ingredient.
  • Aspirin Regimen.
  • Enteric Safety Coated.
  • Low Strength Adult.
  • Twin Pack 2 Bottles of 365-Ct. Total 730 Tablets.

Share this Product